# SDR QXEA200500963

- Difficulty date: June 3, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 8,260 hours, 8,727 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Sensor
- Condition: Malfunctioned
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 BLEED HOT CAUTION LIGHT ILLUMINATED.  COMPLIED WITH CHECKLIST.  NR 1 BLEED SELECTED OFF, LIGHT REMAINED ILLUMINATED.  MX INTERROGATED CDS, FOUND FAULT CODE 7002 AND 7006.  R & R WING PRESSURE SWITCH NR 1 IAW 36-11-36, PAGES 401-406.  R & R WING DIFFERENTIAL PRESSURE SENSOR NR 1 IAW 36-11-41, PAGES 401-406.  COMPLIED WITH OPERATIONAL TEST OF BLEED AIR SYSTEM.  NO DEFECTS NOTED.  ACFT RETURNED TO SERVICE.
